Document Type : Research Paper
Faculty of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam
Department of Mathematics, Mus Alparslan University, 49250 Mus, Turkey
Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia
In this paper, we give a proof of the results of Miculescu and Mihail [J. Fixed Point Theory Appl. 19, 2153-2163 (2017)] and Suzuki [J. Inequal. Appl. 2017, Paper No. 256, 11 p.] in extended $b$-metric spaces. Also we give some applications of our result.